 @article{pessoa_blanco_gomes_2021, title={Regionalization of flow duration curves in the Amazon with the definition of homogeneous regions via fuzzy C-means}, volume={93}, ISSN={0001-3765}, url={https://doi.org/10.1590/0001-3765202120190747}, DOI={10.1590/0001-3765202120190747}, number={1}, journal={Anais da Academia Brasileira de Ciências}, publisher={Academia Brasileira de Ciências}, author={PESSOA, FRANCISCO C.L. and BLANCO, CLAUDIO J.C. and GOMES, EVANICE P.}, year={2021}, pages={e20190747} }